UC Berkeley, 2016, PhD
Brown University, 2012, ScB
A. R. Luedtke and M. J. van der Laan, “Statistical inference for the mean outcome under a possibly non-unique optimal treatment strategy,” Annals of Statistics, vol. 44, no. 2, pp. 713–742, 2016.
A. R. Luedtke, E Kaufmann, and A Chambaz, “Asymptotically optimal algorithms for multiple play bandits with partial feedback,” under review, Tech. Rep. arXiv preprint arXiv:1606.09388, 2016.
A. R. Luedtke and M. J. van der Laan, “Super-learning of an optimal dynamic treatment rule,” International Journal of Biostatistics (to appear), 2014.
A. R. Luedtke and M. J. van der Laan, “Optimal individualized treatments in resource-limited settings,” International Journal of Biostatistics, 2015.